Bibtex:Luc06

From Termination-Portal.org
Jump to: navigation, search

BibTex

Salvador Lucas - On the relative power of polynomials with real, rational, and integer coefficients in proofs of termination of rewriting
Applicable Algebra in Engineering, Communication and Computing, 17(1):49-73,2006
Bibtex
Author : Salvador Lucas
Title : On the relative power of polynomials with real, rational, and integer coefficients in proofs of termination of rewriting
In : Applicable Algebra in Engineering, Communication and Computing, -
Address :
Date : 2006
Personal tools